| Model Number |
SC-4316 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Purulent Discharge (1812); Hematoma (1884); Impaired Healing (2378); Implant Pain (4561)
| Date of Event |
01/03/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: product family: scs-ipg-r-mri upn: m365sc12160, model: sc-1216, serial: (b)(6), batch: 772360.Product family: scs-linear leads upn: m365sc2218500, model: sc-2218-50, serial: (b)(6), batch: 7152403/7147400.
Event or Problem Description
It was reported that the patient had hematoma, pain, and a red bump that was not healing at the anchor site.The physician drained the area under x-ray.Following the procedure, pus was noted at the anchor site and infection developed at the battery site.The patient underwent a spinal cord stimulator (scs) system explant procedure and was administered with antibiotics.All device components were removed and were not returned.The patient was doing well postoperatively.